# SDR NSVA2011254

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 196
- Aircraft time: 7,871 hours, 7,584 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Bent
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 32-000-0C2 CABLE FROM CAM MECH GOING FWD IS BENT WHERE CABLE TURNS INTO ADJUSTABLE TURNBUCKLE.  OTHER END OF TURNBUCKLE CONNECTS TO CLEVIS FORKEND/BARREL SPRING ASSY.  TC 32-000-0C2 IS THE REPEAT INSPECTION REQUIRED BY AD 2011-15-09.
